MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX,11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX,11.5MM; DENTAL IMPLANT
Catalog Number TMMB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.E1: email address: unknown / not provided.
 
Event or Problem Description
It was reported an implant fractured at the body part implanted at tooth site # 36.Implant was completely removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) tmmb11 (imp, tm 3.7mm mtx,11.5mm) for evaluation.Visual evaluation was performed.Implant fracture identified at the external threads.Device history record (dhr) review was completed for the subject lot number 63516189.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63516189 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did occur.Implant was fractured at the external threads.The reported event was confirmed.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TM 3.7MM MTX,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21856836
Report Number0002023141-2025-00991
Device Sequence Number12723047
Product Code DZE
UDI-Device Identifier00889024018877
UDI-Public(01)00889024018877(17)211130(10)63516189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Catalogue NumberTMMB11
Device Lot Number63516189
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic